definitely also have noticed the thing other people have reported, getting Real Sleepy after taking it
@allison That may diminish with time - I experienced a strong soporific effect for the first fortnight of boofing progesterone, but that only really lasted about a fortnight. Presumably the brainmeats settle into the new balance.
@mxsiege @allison Interesting! Wonder if that's coincidence? I think the effect fell off for me when I /started/ going deeper, which was contrary to my expectations. I'm just supposing it's a matter of the brain getting used to the new endocrine balance (again).
Bit of a pity - I used to really enjoy that *strong* suggestion of It Is Now Time to Sleep, some ten minutes after administration. oh, GABA-A receptors, why did you abandon me? =:)
@mxsiege @allison that's much as I was hoping - but it seemed once I went deeper, the effect faded. Now, it.. might help, but it's quite a faint suggestion, vs originally, where it was as subtle an effect as a San Francisco brownie.
Huh! Interesting there's that strong a disparity in the effect via route. I might try oral again, as a treat. ^_^
(And why can't I just buy Waitrose Essentials progesterone anyway? Would be so much easier than faffing around with prescriptions. Could so do with building up a reserve, but that'd take money)
@mxsiege @allison Ahh, good going! When I can return to full dosages, I think I'd like to gather up some P documentation and see if I can get them to bump me up to 300mg - they were okay with me going up to 200mg a while back, but balked at anything higher.
Maybe I'll try some cycling too, to see if that alters the effect much/at all/radically.
Maybe I can try begging the local clinic to write a prescription for 3mo's worth, even if the local CCG seems keen to nix any suggestion of shared care - the doctors themselves have been helpful in every other regard.
We are a Mastodon instance for LGBT+ and allies! ☺